Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On implanon without getting a feel of it, have cramping, frequent urination, mood swings. Suggestions?

i got the implanon about 10 moths ago and i still cannot feel the whole thing my doctor says its normal but i had intercourse with my boyfriend four five days ago i started feeling funny so i looked up early signs of pregnancy and i have the cramping but no period the headaches ive been peeing alot and have the mood swings what should i do
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since implanon is from last 10 months i.e. this is successful so need not to worry.
As far as concerned about mood swings, cramping, nausea frequent urination all these symptoms are an indication of pregnancy .
So the best way is to get a home pregnancy test .
In my opinion as all these symptoms may be due to some sort of tension ( stress).
Consult a gynecologist and get his opinion.
Good luck. Dr. HET
Answered: Wed, 9 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor